# SDR DALA2025030501710

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN ELONGATED HOLE INBD ON INBD FACE ON HINGE FLAP #3 AT LH WING, ALONG WITH CORROSION ON BOTH HOLES INBD/OUTBD HINGE. SUMMARY OF NRC 00543: HINGE FLAP #3 AT LH WING WAS REPAIRED PER PRI 624271-14 REV 1 AND ER/A 624271-14 REV ORIGINAL. ASSOCIATED ER/A 14-624271 ADDED FOR AC 9514. (LP #0840661)
